# SDR FOTR20150811055

- Difficulty date: July 31, 2015
- Submitted: August 11, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N346DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 30046
- Aircraft time: 52,021 hours, 11,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: BAC15155537075T6
- Condition: Corroded
- Location: Bs 540
- Part time: 52,021 hours, 11,121 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR RT MOPSILL HAS CORROSION AT BS 540.  REPAIRED ON FAS NR 54893.
